Journal of Algebra and Its Applications, ( ISI ), Volume (10), No (6), Year (2011-6) , Pages (1309-1317)

Title : ( Zero-divisor graphs of Ore extension rings )

Authors: mozhgan afkhami goli , Kazem Khashyarmanesh , Mahdi Reza Khorsandi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let R be an associative ring with two-sided multiplicative identity. In this paper, in the case that R is a commutative alpha-compatible ring, we compare the diameter (and girth) of the zero-divisor graphs Gamma(R) and Gamma(R[x;alpha,delta]). Moreover, we study the zero-divisors of the Ore extension ring R[x;alpha,delta], whenever R is reversible and alpha,delta)-compatible.


, Zero-divisor graph, Ore extension ring, Skew polynomial ring, Reversible ring, Diameter, Girth, McCoy
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Afkhami Goli, Mozhgan and Khashyarmanesh, Kazem and Khorsandi, Mahdi Reza},
title = {Zero-divisor graphs of Ore extension rings},
journal = {Journal of Algebra and Its Applications},
year = {2011},
volume = {10},
number = {6},
month = {June},
issn = {0219-4988},
pages = {1309--1317},
numpages = {8},
keywords = {Zero-divisor graph;Ore extension ring; Skew polynomial ring; Reversible ring; Diameter; Girth; McCoy ring},


%0 Journal Article
%T Zero-divisor graphs of Ore extension rings
%A Afkhami Goli, Mozhgan
%A Khashyarmanesh, Kazem
%A Khorsandi, Mahdi Reza
%J Journal of Algebra and Its Applications
%@ 0219-4988
%D 2011